# SDR U30A2009102000006

- Difficulty date: October 19, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N267AV
- Make and model: Airbus A320-214
- Aircraft serial: 1198
- Aircraft time: 26,610 hours, 13,553 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT GATE, PRIOR TO FLT, MX FOUND CABIN EMERGENCY FLOOR STRIP LIGHTING HAD SECTIONS INOPERATIVE.  MX FOUND DAMAGED (BY FOOT TRAFFIC) CABLES AND 1 FLEXIBLE LAMP SEGMENT.  REPLACED 1 ELECTRICAL HARNESS PN 5878-3 AT ROWS 19-21.  ONE SEGMENT AT ROW 19 STILL INOP, RELEASED IAW MEL 33-50-03-3 AND ACFT RETURNED TO SERVICE.  ON 20-OCT-09 MX REMOVED AND REPLACED 1 CABLE LEAD ASSY PN 5879-9 AND 1 FLEXIBLE LAMP SEGMENT PN 36262-4 AT ROW 19 IAW AMM 33-51-12PB401 AND OPS CKD OK.  ACFT RETURNED TO SERVICE.
